Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Point transitive transformation groups


Author: Robert Ellis
Journal: Trans. Amer. Math. Soc. 101 (1961), 384-395
MSC: Primary 54.80
DOI: https://doi.org/10.1090/S0002-9947-1961-0131267-5
MathSciNet review: 0131267
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Karel deLeeuw and Irving Glicksberg, Almost periodic compactifications, Applied Mathematics and Statistics Laboratory, Stanford University Technical Note No. 1, December, 1958.
  • [2a] Robert Ellis, Equicontinuity and almost periodic functions, Proc. Amer. Math. Soc. vol. 10 (1959) pp. 637-643. MR 0107225 (21:5950)
  • [2b] -, Universal minimal sets, Proc. Amer. Math. Soc. vol. 11 (1960) pp. 540-543. MR 0117716 (22:8491)
  • [3] Robert Ellis and W. H. Gottschalk, Homomorphisms of transformation groups, Trans. Amer. Math. Soc. vol. 94 (1960) pp. 258-271. MR 0123635 (23:A960)
  • [4] W. H. Gottschalk and G. A. Hedlund, Topological dynamics, Amer. Math. Soc. Colloquium Publications vol. 36, 1955. MR 0074810 (17:650e)
  • [5] Paul Halmos, Boolean algebra, University of Chicago (notes).

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.80

Retrieve articles in all journals with MSC: 54.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0131267-5
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society